# SDR FDEA201005081517

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION MAIN CABIN SEAT TRACK BS 870 - BS 950, LBL 24.   REMOVED SEAT TRACK SECTION, FABRICATION NEW SEAT TRACK SEC FROM BAC 1520-792 717896 DIM: 7' 19", INSTALLED NEW SEAT TRACK SECTION, IAW SRM 51-30-2, 53-10-5 FIG 1 AT MAIN CABIN BS 870 - 950 LBL 24.
